Continuity of bargaining solutions

M.J.M. Jansen, S.H. Tijs

Research output: Contribution to journalArticleProfessional

210 Downloads (Pure)
Original languageEnglish
Pages (from-to)91-105
Number of pages15
JournalInternational Journal of Game Theory
Volume12
Issue number2
Publication statusPublished - 1983

Cite this

Jansen, M. J. M., & Tijs, S. H. (1983). Continuity of bargaining solutions. International Journal of Game Theory, 12(2), 91-105.
Jansen, M.J.M. ; Tijs, S.H. / Continuity of bargaining solutions. In: International Journal of Game Theory. 1983 ; Vol. 12, No. 2. pp. 91-105.
@article{6c8fa22d61f943b69224a5951b9cb735,
title = "Continuity of bargaining solutions",
author = "M.J.M. Jansen and S.H. Tijs",
note = "Pagination: 15",
year = "1983",
language = "English",
volume = "12",
pages = "91--105",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "2",

}

Jansen, MJM & Tijs, SH 1983, 'Continuity of bargaining solutions' International Journal of Game Theory, vol. 12, no. 2, pp. 91-105.

Continuity of bargaining solutions. / Jansen, M.J.M.; Tijs, S.H.

In: International Journal of Game Theory, Vol. 12, No. 2, 1983, p. 91-105.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Continuity of bargaining solutions

AU - Jansen, M.J.M.

AU - Tijs, S.H.

N1 - Pagination: 15

PY - 1983

Y1 - 1983

M3 - Article

VL - 12

SP - 91

EP - 105

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 2

ER -